# SDR VNAA202205271111

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 13,047 hours, 11,881 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 16069H4409
- Condition: Unserviceable
- Location: 200
- Part time: 13,047 hours, 11,881 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TLH THE FO WINDSCREEN CRACKED. A EMERGENCY WAS DECLARED IN TLH AND TRUCKS DID ROLL BUT WERE NOT NEEDED. NO BRACE WAS CALLED BY THE CREW DURING THE EMERGENCY LANDING. THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT ANY FURTHER ISSUES. NO FURTHER INFORMATION HAS BEEN PROVIDED. FO SIDE WINDSHIELD SHATTERED INFLIGHT. C/W REMOVABLE BUSTED WINDSHIELD FROM FO SIDE AND TEMPORARY INSTALLED NEW WINDSHIELD TO STEPS 4-A-2. C/W FO WINDSHIELD REPLACEMENT STEPS 4-A 3-7, 9, 10, 22- 26 THRU CLOSE OUT COMPLETED IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA (OPS CHECK AND LEAK CHECK GOOD AT THIS TIME).
